Chinese Journal of Quantum Electronics, Volume. 31, Issue 2, 208(2014)
Transmission characteristics of singular spatial optical soliton in nolocal nonlinear media
[1] [1] Neshev D N, Alexander T J, Ostrovskaya E A, et al. Observation of discrete vortex solitons in optically induced photonic lattices [J]. Phys. Rev. Lett., 2004, 92: 123903-123907.
[2] [2] Bekenstein R, Segev M. Self-accelerating optical beams in highly nonlocal nonlinear media [J]. Opt. Expr., 2011, 19: 23706-23713.
[3] [3] Rotschild C, et al. Solitons in nonlinear media with an infinite range of nonlocality: First observation of coherent elliptic solitons and of vortex-ring solitons [J]. Phys. Rev. Lett., 2005, 95: 213904-213907.
[4] [4] Pedri P, Santos L. Two-dimensional bright solitons in dipolar Bose-Einstein condensates [J]. Phys. Rev. Lett., 2005, 95: 200404-200407.
[5] [5] Xu S L, Liang J C, Yi L. Self-similar solitary waves in Bessel optical lattices [J]. J. Opt. Soc. Am. B, 2010, 27(1): 99-105.
[6] [6] Shi X, Malomed B A, Ye F, et al. Symmetric and asymmetric solitons in a nonlocal nonlinear coupler [J]. Phys. Rev. A, 2012, 85: 053839-053847.
[7] [7] Skupin S, Bang O, Edmundson D, et al. Laguerre and Hermite soliton clusters in nonlocal nonlinear media [J]. Phys. Rev. E, 2006, 73: 066603-066610.
[8] [8] Yakimenko A I, Lashkin V M, Prikhodko O O. Dynamics of two-dimensional coherent structures in nonlocal nonlinear media [J]. Phys. Rev. E, 2006, 73: 066605-066614.
[10] [10] Zhang W P, Belic M, Xie R H, et al. Two-dimensional Wsittaker solitons in nonlocal nonlinear media [J]. Physical Review A, 2008, 78: 013826-013831.
[11] [11] Berry M V. Optical vortices evolving from helicoidal integer and fractional phase steps [J]. J. Opt. A: Pure Appl. Opt., 2004, 6: 259.
[12] [12] Zhang W P, Yi L. Two-dimensional Laguerre-Gaussian soliton family in strongly nonlocal nonlinear media [J]. Physical Review A, 2007, 75: 061801(R)-061804.
[13] [13] Musslimani Z H, Yang J. Self-trapping of light in a two-dimensional photonic lattice [J]. J. Opt. Soc. Am. B, 2004, 21: 973-981.
[14] [14] Lopez-Aguayo S, Desyatnikov A S, et al. Stable rotating dipole solitons in nonlocal optical media [J]. Opt. Lett., 2006, 31: 1100-1103.
Get Citation
Copy Citation Text
CHEN Shun-fang, XU Si-liu. Transmission characteristics of singular spatial optical soliton in nolocal nonlinear media[J]. Chinese Journal of Quantum Electronics, 2014, 31(2): 208
Category:
Received: Jul. 24, 2013
Accepted: --
Published Online: Mar. 31, 2014
The Author Email: Shun-fang CHEN (645001152@qq.com)